# SDR ASOA200801282

- Difficulty date: October 3, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED BRACKET IAW CRJ 200 SRM 51-42-21.  LOCATED HOLES IN NEW SERVICEABLE BRACKET IAW SRM 51-40-11.  INSTALLED BRACKET IAW SRM 51-42-21.  AFT PRESSURE BULKHEAD AT FS 621.00 DUE LEAK CK, FOR FASTENERS REPLACED.  PRESSURIZATION CHECK GOOD IAW CRJ 200 AMM 21-32-00-863-801.  SUPPLEMENTAL-SDR CLOSED 11/13/2008.
